# SDR USAA980171

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545818510
- Condition: Corrosion
- Location: Bs 344
- Part time: 35,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .50 INCH CORROSION AREA AT FLOORBOARD HOLES TOP OF FLOOR BEAM T-CAP STA 344 LBL ZERO TO LBL 48.  CORROSION TASK CARD NR C53-107-01.  INSTALLED NEW T-CAP REPAIR ANGLE AND SPLICES PER REPAIR DOCUMENT TRM 53-10-03.  (X)
